MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEED TUBE WITH STYLET, ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEED TUBE WITH STYLET, ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 40-9366
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.A review of the device history record for the provided is in-progress.All information reasonably known as of 13-may-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported there was an issue with a 6fr avanos ngt (nasogastric) where the distal end/gastric tip of the ngt (opening into the stomach) was completely closed over (no hole formed during manufacturing) which meant that after insertion the ngt was unable to be flushed or aspirated.Additional information received 15-apr-2026 stated "unfortunately the issue was found post tube insertion.Initially noticed difficulty trying to remove the stylet despite pre-flushing with water, then were unable obtain a gastric aspirate to confirm tube position.Noted resistance "[increasingly]" when trying to obtain a gastric aspirate.A decision was made to remove the ngt as it was assumed to be faulty and then we inserted a new one for the patient.Upon removal, it was noticed the ngt was unable to be flushed with water and that¿s when we noticed there was no opening formed at the distal end/gastric tip of the ngt.The user "examined the rest of our tube stock and found one other ngt that had a partially formed opening (from the same batch number)." there was no reported injury.

Brand Name
CORFLO NG/NI FEED TUBE WITH STYLET, ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key25165125
Report Number9611594-2026-00324
Device Sequence Number16002405
Product Code KNT
UDI-Device Identifier10350770460427
UDI-Public(01)10350770460427(240)104604202(17)300210(10)30356075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-9366
Device Catalogue Number40-9366
Device Lot Number30356075
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown